About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 313782, 6 pages
http://dx.doi.org/10.1155/2013/313782
Research Article

On Fixed Points of -Contractive Multivalued Mappings in Cone Metric Spaces

1Department of Mathematics, King Abdul Aziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, COMSATS Institute of Information Technology, Chak Shahzad, Islamabad 44000, Pakistan

Received 10 July 2013; Revised 13 September 2013; Accepted 19 September 2013

Academic Editor: Salvador Romaguera

Copyright © 2013 Marwan Amin Kutbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [11 citations]

The following is the list of published articles that have cited the current article.

  • Akbar Azam, Nayyar Mehmood, Jamshaid Ahmad, and Stojan Radenovic, “Multivalued fixed point theorems in cone b-metric spaces,” Journal of Inequalities and Applications, 2013. View at Publisher · View at Google Scholar
  • N. Hussain, S. Khaleghizadeh, P. Salimi, and F. Akbar, “New Fixed Point Results with PPF Dependence in Banach Spaces Endowed with a Graph,” Abstract and Applied Analysis, 2013. View at Publisher · View at Google Scholar
  • Jamshaid Ahmad, Chakkrid Klin-Eam, and Akbar Azam, “Common Fixed Points for Multivalued Mappings in Complex Valued Metric Spaces with Applications,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar
  • Nawab Hussain, Jamshaid Ahmad, and Akbar Azam, “Generalized fixed point theorems for multi-valued alpha-psi-contractive mappings,” Journal Of Inequalities And Applications, 2014. View at Publisher · View at Google Scholar
  • Nayyar Mehmood, Akbar Azam, and Ismat Beg, “Fixed points of Edelstein-type multivalued maps,” Rendiconti del Circolo Matematico di Palermo (1952 -), vol. 63, no. 3, pp. 399–407, 2014. View at Publisher · View at Google Scholar
  • Marwan Amin Kutbi, and Wutiphol Sintunavarat, “Fixed point theorems for generalized w(alpha)-contraction multivalued mappings in alpha-complete metric spaces,” Fixed Point Theory And Applications, 2014. View at Publisher · View at Google Scholar
  • Marwan Amin Kutbi, and Wutiphol Sintunavarat, “Fixed point analysis for multi-valued operators with graph approach by the generalized Hausdorff distance,” Fixed Point Theory And Applications, 2014. View at Publisher · View at Google Scholar
  • Dragan Doric, “Common fixed point theorems for generalized multivalued contractions on cone metric spaces over a non-normal solid cone,” Fixed Point Theory And Applications, 2014. View at Publisher · View at Google Scholar
  • Jamshaid Ahmad, Ahmed Al-Rawashdeh, and Akbar Azam, “Fixed point results for {α,ξ}-expansive locally contractive mappings,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 364, 2014. View at Publisher · View at Google Scholar
  • Marwan Amin Kutbi, Jamshaid Ahmad, Akbar Azam, and Ahmed Saleh Al-Rawashdeh, “Generalized Common Fixed Point Results via Greatest Lower Bound Property,” Journal of Applied Mathematics, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • Marwan Amin Kutbi, Muhammad Arshad, Jamshaid Ahmad, and Akbar Azam, “Generalized Common Fixed Point Results with Applications,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar